# SDR ASAA2023060743488

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 51,641 hours, 15,220 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 21223
- Condition: Faulty
- Location: Lh Mlg Ww
- Part time: 51,658 hours, 15,219 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT B WILL NOT STAY ENGAGED - TRIES TO TURN TO THE LEFT. GROUNDED - YES. CONFIRMED FAULT, DFCS BITE TEST FAILS CH-B AIL ACT PRESS LCL INV MSG 22-11149. SWAPPED FCC, STILL FAILS ON THE CH-B SIDE. RE-INSTALLED FCC INTO THE ORIGINAL POSITIONS. REMOVED & REPLACED CH-B A/P AILERON ACTUATOR REF B737-800 AMM 22-11-25. ACCOMPLISHED A/P AILERON ACTUATOR ADJUSTMENT REF AMM 22-11-25-820-801 & A/P AILERON ACTUATOR TEST REF AMM 22-11-25-801, OPS CK NML. ALSO, REMOVED & REPLACED HYDRAULIC PRESSURE SWITCH REF AMM 22-11-40, AS PRECAUTIONARY. ACCOMPLISHED DFCS LAND VERIFY (GP 49) TEST REF AMM 22-11-00 & HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML.
